# SDR USAA000376

- Difficulty date: March 20, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 49,693 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL 3 INCH BY 5 INCH, STATION 324 TO 345, RBL 5.  REPLACED WITH NEW PART PER SRM 51-10-00.  CORROSION LEVEL 1.  (M)
